# SDR A6WA201140289

- Difficulty date: April 15, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 565-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT  CAP LBL27, FS 565 TO FS 620 HAS CORROSION AROUND NUT PLATE HOLES.  R & R WITH SERVICEABLE EXTENSION BRACKET PN 60-14903 ON FLOOR SUPPORT CAP LBL27 AT FS 565 TO FS 620.
